# SDR 99ZZZX2805

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N765FE
- Make and model: Cessna 208B
- Aircraft serial: 2008B0259
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Vent
- Part number: 260010159
- Condition: Plugged
- Location: Wing
- Part time: 4,873 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLOWN FROM AUS TO HRL.  UPON APPROACH TO HRL, LOW FUEL PRESSURE WARNING LIGHT ILLUMINATED AND WOULD NOT GO OFF.  INSPECTION REVEALED THE FUEL TANKS WERE UNDER VACUUM.  WHAT APPEARED TO BE CAKED MUD WAS FOUND INSIDE BOTH LEFT AND RIGHT FUEL VENT LINES.  CLEARED VENTS, GROUND RAN, OPS CHECKED OK.  BOTH WINGS UPPER SKINS WERE DISTORTED AND TWO RIBS JUST INBD OF WS 214.3 APPEARED TO BE CRUSHED. AIRCRAFT WAS FERRIED TO ICT FOR REPAIR.  A COVER FOR THE WING TIP SIMILAR TO THE PITOT COVERS USED ON THESE AIRCRAFT MAY PREVENT THIS PROBLEM.
